# SDR MWEA011075

- Difficulty date: July 24, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- Aircraft time: 64,054 hours, 37,822 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Fitting
- Part number: 3912891501
- Part serial: SH18504
- Condition: Worn
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB 17,000 FEET, GEAR DOOR LIGHT CAME ON, SO MAINTENANCE CONTROL DIVERTED AIRCRAFT TO MILWAUKEE MAINTENANCE BASE. REMOVED AND REPLACED LEFT AND RIGHT MAIN GEAR DOOR SENSORS, AND LEFT MAIN GEAR FITTING.
